# SDR 9521439944

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3400 · Navigation System
- Part: Nav Instruments
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SEVERAL COCKPIT NAVIGATION INSTRUMENTS FAILED AFTER TAKEOFF FROM DTW.  FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  PERFORMED TEST OF INDIVIDUAL COMPONENTS AND ALL SYSTEMS CHECKED NORMAL.  PROBLEM COULD NOT BE DUPLICATED AND AIRCRAFT RETURNED TO SERVICE.
